MathSciNet Relay Station
MathSciNet bibliographic data
MR661663 (83j:58075) 58F12 (93B99)
Hounie, Jorge Minimal sets of families of vector fields on compact surfaces. J. Differential Geom. 16 (1981), no. 4, 739–744 (1982).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement